MathSciNet Relay Station
MathSciNet bibliographic data
MR1017005 (90m:32010) 32A20 (32B30 58C27)
Meziani, A. Topological rationalization of a class of meromorphic functions. Proc. Amer. Math. Soc. 109 (1990), no. 3, 699–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement